Loading...

Skip Navigation LinksHome > Support Groups > Discussion Messages
Seniors :
Obesity

Obesity is an accumulation of fat in the body to an extent that it reduces health and life expectancy. Being obese increases the risk for many diseases from cancer and diabetes to heart diseases.

Join the online support group for people dealing with obesity – you can meet others who have successfully reduced their weight, share problems, and meet doctors and professionals helping obese people.

 

Join this Group


 











Loading...

Discussions
Add a topic Recent discussions
Start watching this topic
Obirax10

I am 34, 60kg and have been taking Obirax for 20days. How long can I continue? Will I gain weight if I stopped? I have PCOS. How long have I to wait to restart Obirax? I have now lost weight, but fear gaining weight after stopping Obirax.

Posted on : Saturday, June 12, 2010 3:00 AM
Add reply       No of replies : 4

Report Abuse

You can help us in removing abusive content or spam.
Your Name
Your Email ID
Subject
Message
(Maximum 3000 Characters)
  
 
Taking weight loss pills is not a very healthy option for weight loss. I always advice my patients to lose weight in a natural way because it is long lasting. It is good to know that you have lost weight by taking Obirax, however do not consult your doctor regarding future use. It is best you start taking a diet to maintain your current weight. Kindly let me know if you need any help on what type of diet you should take.
Replied on Tuesday, June 22, 2010 12:38 PM
Dear,

I'm a vegetarian who eats little but still gains weight. My doctor told me that it is due to policystic ovaries that was discovered by a laproscopy. Hence I started taking Obirax. I would appreciate if you send me a suitable diet list and also let me know whether I should use Obirax.

Thank you
Replied on Wednesday, June 23, 2010 3:44 AM
Hi Anne,

Obirax is an anti-obesity drug so please consult your doctor for its further use. To suggest a suitable diet, I need to know about your height and weight besides your diet pattern for the day and activity level. Diet plans are individualized and a thorough assessment is required prior to a suitable prescription. Do let me know if your still interested. You can meet me personally also.

Shwetal
Replied on Wednesday, June 23, 2010 4:44 AM
Hi Anne,

It is quite common among women and women with policystic ovaries gain weight due to hormonal imbalance. I would suggest that you take a healthy diet to avoid major complications like suppressing your immune system. So the best thing would be to consult your doctor and get a blood test done besides taking a proper drug to inhibit the secretion of hormone that is elevated in your blood.

Dr. Raj

Replied on Thursday, June 24, 2010 1:31 AM
 


Member Sign In

Remember me
Forgot Password?
Sign up now


Medwonders has 219789 Members and 444 Groups.
Last Updated - Nov 23, 2017 - Designed & Content Managed by Medindia4u.com Pvt. Ltd.
Copyright © 2017 Medindia4u.com Pvt. Ltd. All rights reserved.